AMS eContent Search Results
Matches for: msc=(03\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 1929 found      Go to page: 1 2 3 4 > >>

[1] Monroe Eskew and Yair Hayut. On the consistency of local and global versions of Chang's Conjecture. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Damian Sobota. On families of subsets of natural numbers deciding the norm convergence in $\ell_1$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Filippo Calderoni and Luca Motto Ros. Universality of group embeddability. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Olivier Frécon. Simple groups of Morley rank $3$ are algebraic. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Dominik Adolf, Arthur W. Apter and Peter Koepke. Singularizing successor cardinals by forcing. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Olivier Le Gal, Fernando Sanz and Patrick Speissegger. Trajectories in interlaced integral pencils of 3-dimensional analytic vector fields are o-minimal. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Michael Hartz and Martino Lupini. The classification problem for operator algebraic varieties and their multiplier algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] D. S. Graça, C. Rojas and N. Zhong. Computing geometric Lorenz attractors with arbitrary precision. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Artem Chernikov and Sergei Starchenko. A note on the Erd\H{o}s-Hajnal property for stable graphs. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] Aram Dermenjian, Christophe Hohlweg and Vincent Pilaud. The facial weak order and its lattice quotients. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Theodore A. Slaman and Mariya I. Soskova. The $\Delta^0_2$ Turing degrees: Automorphisms and Definability. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Lorenzo Carlucci. ``Weak yet strong'' restrictions of Hindman's Finite Sums Theorem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] P. D’Aquino, A. Fornasiero and G. Terzo. Generic solutions of equations with iterated exponentials. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Abdellah Chkifa, Nick Dexter, Hoang Tran and Clayton G. Webster. Polynomial approximation via compressed sensing of high-dimensional functions on lower sets. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[15] Levon Haykazyan. Groups with locally modular homogeneous pregeometries are commutative. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[16] Nadja Hempel and Daniel Palacín. Division rings with ranks. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[17] Grzegorz Tomkowicz. Banach-Tarski paradox in some complete manifolds. Proc. Amer. Math. Soc. 145 (2017) 5359-5362.
Abstract, references, and article information   
View Article: PDF

[18] H. Andréka and I. Németi. How many varieties of cylindric algebras are there. Trans. Amer. Math. Soc. 369 (2017) 8903-8937.
Abstract, references, and article information   
View Article: PDF

[19] James Cummings and Charles Morgan. Dowker and super-Dowker filters. Proc. Amer. Math. Soc. 145 (2017) 5381-5390.
Abstract, references, and article information   
View Article: PDF

[20] Boban Veličković. PFA and precipitousness of the nonstationary ideal. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[21] Mauro Di Nasso and Eleftherios Tachtsis. Idempotent ultrafilters without Zorn's Lemma. Proc. Amer. Math. Soc. 146 (2018) 397-411.
Abstract, references, and article information   
View Article: PDF

[22] Peter Cholak and Charlie McCoy, C.S.C.. Effective prime uniqueness. Proc. Amer. Math. Soc. 145 (2017) 5363-5379.
Abstract, references, and article information   
View Article: PDF

[23] Yuan Yuan Zheng. Selective ultrafilters on FIN. Proc. Amer. Math. Soc. 145 (2017) 5071-5086.
Abstract, references, and article information   
View Article: PDF

[24] Kirsten Eisenträger, Russell Miller, Jennifer Park and Alexandra Shlapentokh. As easy as $\mathbb{Q}$: Hilbert's Tenth Problem for subrings of the rationals and number fields. Trans. Amer. Math. Soc. 369 (2017) 8291-8315.
Abstract, references, and article information   
View Article: PDF

[25] Menachem Magidor and Dima Sinapova. Singular cardinals and square properties. Proc. Amer. Math. Soc. 145 (2017) 4971-4980.
Abstract, references, and article information   
View Article: PDF

[26] James Cummings, Mirna Džamonja, Menachem Magidor, Charles Morgan and Saharon Shelah. A framework for forcing constructions at successors of singular cardinals. Trans. Amer. Math. Soc. 369 (2017) 7405-7441.
Abstract, references, and article information   
View Article: PDF

[27] David Fernández-Bretón and Assaf Rinot. Strong failures of higher analogs of Hindman's theorem. Trans. Amer. Math. Soc. 369 (2017) 8939-8966.
Abstract, references, and article information   
View Article: PDF

[28] Rob Egrot. Non-elementary classes of representable posets. Proc. Amer. Math. Soc. 145 (2017) 4675-4685.
Abstract, references, and article information   
View Article: PDF

[29] Uri Andrews, Mingzhong Cai, David Diamondstone, Steffen Lempp and Joseph S. Miller. Theory spectra and classes of theories. Trans. Amer. Math. Soc. 369 (2017) 6493-6510.
Abstract, references, and article information   
View Article: PDF

[30] Martino Lupini; with an appendix by Anush Tserunyan. Polish groupoids and functorial complexity. Trans. Amer. Math. Soc. 369 (2017) 6683-6723.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 1929 found      Go to page: 1 2 3 4 > >>